# SDR SPAA0000039

- Difficulty date: December 20, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6547596503
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMLISHMENT OF SB 737-55-1055 FOUND TOOLING MARK ON THE LT HORIZONTAL STAB CENTER SECTION FRONT SPAR LOWER CLEVIS FORWARD LUG, FORWARD FACE. BLENDED AND SPOT FACED EXISTING DAMAGE. APPROVAL OF REPAIR PROVIDED BY FAA FORM 8110-3 DATED DECEMBER 13, 2000. WORK ACCOMPLISHED ON ECRA N703S-55-B737-007-EAC.
